# SDR SWAA2022091551544

- Difficulty date: September 9, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 58,529 hours, 34,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232RF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232RF TOP SIDE HAS PULLED FIBERS THE LENGTH OF THE PANEL 1' INBD OF R/H SIDE. DOT 203-27 / [01] EVALUATED AND FOUND MULTIPLE AREAS OF PULLED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1  CLEANED AND PREPPED UPPER SURFACE FOR REPAIR IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F  VERIFIED REPAIR MATERIALS AS--- GLASS (A10269); RESIN (A141868) IAW SRM 53-00-50-2R-1 TABLE 201  NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3K-M. TAP TEST GOOD. CURED IN OVEN B0-06 DUE 11-8-22;[04] REPAIRED DAMAGE TO UPPER SURFACE IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
